# SDR 97ZZZX3460

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N79MD
- Make and model: Aerosp SA365N1
- Aircraft serial: 6352
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 6222938001
- Condition: Flag Stuck
- Location: Radar Alt
- Part time: 2,260 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER FLAG 'STUCK' (WILL NOT MOVE).  DOES NOT TEST.
